# SDR C1HA200192011

- Difficulty date: December 16, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Condition: Leaking
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE STRUT LIGHT ILLUMINATED.  (DUCT PRESS L-20 R-48).  SWAPPED BLEEDS TO NR 2 LIGHT EXTINGUISHED.  FOUND WING ANTI-ICE H/P VALVE LEAKING.  RESECURED HARDWARE IAW MM 30-11-11.  ALSO FOUND CLAMP ON PNEUMATIC DUCT LEAKING.  RESECURED IAW MM 36-00-1.  LEAK CHECK GOOD AT IDLE AND T/O POWER WITH PANELS REMOVED AND INSTALLED.  DUCT PRESSURES WERE NORMAL.
